MAUDE Adverse Event Report: DePuy Mitek LLC US ARTHRO PUSHER/CUTTER; Accessories, Arthroscopic

DePuy Mitek LLC US ARTHRO PUSHER/CUTTER; Accessories, Arthroscopic
Catalog Number 228302
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic anterior cruciate ligament repair procedure the arthro pusher/cutter device would not cut the suture.A second arthroscopic pusher/cutter was opened and had the same result.The surgeon used a competitive product to complete the case.There was 30 minute delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
ARTHRO PUSHER/CUTTER
Common Device Name
Accessories, Arthroscopic
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
T.A.G. Medical Products Corporation Ltd
IS  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50116745
Report Number1221934-2026-03411
Device Sequence Number14765617
Product Code NBH
UDI-Device Identifier10886705010172
UDI-Public(01)10886705010172(10)25P06
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228302
Device Lot Number18P04
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by ManufacturerNot provided
Not provided
08/24/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/20/2026
08/21/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown